# SDR SWAA2025031907450

- Difficulty date: March 19, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N8750Q
- Make and model: Boeing 737-8
- Aircraft serial: 61872
- Aircraft time: 12,354 hours, 5,940 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Broken
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD ENTRY DOOR GIRT BAR RETAINING CLIP BROKEN FROM SLIDE COVER<[01] REMOVED AND REPLACED GIRT BAR RETAINER. REF EA M-23-125-01839. TIME LIMITED DEFFERAL DUE TO HARDWARE ON HAND.
